# SDR JRAA201807170001

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737209
- Aircraft serial: 23272
- Aircraft time: 52,299 hours, 35,898 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NUMBER 2 ENGINE FIRE LIGHT CAME ON IN FLIGHT. MX DISCOVERED BROKEN NUMBER 2 ENGINE FIRE DETECTOR LOOP CONNECTOR. ITEM PREVIOUSLY MEL'D PER MEL 737071618-1. PERFORMED SYSTEM OPS CHECKS PER AMM 26-11-00. OPS CHECK GOOD.
